BibTeX record journals/ipl/Supowit85

download as .bib file

@article{DBLP:journals/ipl/Supowit85,
  author    = {Kenneth J. Supowit},
  title     = {Decomposing a Set of Points into Chains, with Applications to Permutation
               and Circle Graphs},
  journal   = {Inf. Process. Lett.},
  volume    = {21},
  number    = {5},
  pages     = {249--252},
  year      = {1985},
  url       = {http://dx.doi.org/10.1016/0020-0190(85)90093-6},
  doi       = {10.1016/0020-0190(85)90093-6},
  timestamp = {Thu, 07 Jul 2011 15:51:51 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ipl/Supowit85},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}